The most trusted and popular consumer complaints website
Explore your opportunities! Create an account or Sign In

Leptovox / causes vomitting

1 United States
Contact information:

I have been taking Leptovox for 2 weeks. I read all the reviews - the good and the bad - prior to purchasing. The good seemed to outweigh the bad...

I am a 23 year old female, 130 pounds, size 6. I'd say I'm pretty "normal" but I started a work-out routine and wanted a little extra boost. Plus the info about clearing up skin is pretty appealing. I don't have bad acne, but I do get the occasional break out.

I have been taking one pill in the morning before breakfast and another before lunch. I have found that the first pill is much worse for me. The first few days I was so nauseous I was in the bathroom trying NOT to vomit. Despite drinking a whole 16 oz. with the pill, it is just too harsh. I have found that eating a few bites before taking the pill and finishing breakfast immediately after taking it reduces this feeling. It also depends what I eat.

Today I had a few bites of a banana and then took the pill with a full glass of water and then finished the banana. I had barely thrown the banana peel in the trash when I was sprinting to the bathroom.

I am thinking about only taking the pill with lunch because at that point I won't have a fully empty stomach. If that doesn't work I quit.

GOOD LUCK, everyone.

Kr

Post your comment